effexor withdrawl i dont trust my doctor?

effexor withdrawl i dont trust my doctor? so I put on 150 mg of venlafaxine or "effexor since January. 2 tablets of 75mg per day. I wanted to get aw...


effexor withdrawl i dont trust my doctor?
so I put on 150 mg of venlafaxine or “effexor since January. 2 tablets of 75mg per day. I wanted to get away from them, and they said, only a 75mg tablet every other day, now I feel like crap, nausea, headaches. Does anyone been through this Does that sound right to you Best Answer (s):

response from Kittycat
Yup. Been there, done that. I come from many drugs before and Effexor is one of the worst. You just have to sit out. Withdrawals not last forever. Maybe you could come slowly, like a 75mg tablet every day from. That’s still half of what you took. The slower you get them from the less symptoms you have. They also make it in 37.5 mg tablets so you could move on those once you reduce ok with the 75s and slow.

Reply MeGgErZ are in a very similar Situation.essen
i was on a diet, you usually eat when you had the flu. Soups, teas, biscuits, dry toast, meal replacement shakes. it is easier to Magen.ich either took gravol or pepto bismol for nausea and headaches for tylenolIch took a week off of life, the week spent in bed Filmemanchmal a hot bath helps if the withdrawal makes you sick then go back to your doctor and ask to be switched off verjüngendevielleicht much slower ask your doc about taking 35mg 2x daily instead also, after a few days I found my payment even better

Reply McGubbins
Effexor, as already mentioned, has terrible withdrawal, I think your doctor should probably told 75mg daily. Well, you started it every other day, however, it might just be best to ride it.

Answer by Patrick
Did you know Effexor in the medical world will know InEffexor or SideEffexor nickname? * Slowly * I came from and I am on the 4th Effexor free week. Personally, I opened the capsules and emptied half of small pellets for a week, then half of it for another week. (Those damn doctors 😉 Miraculous Solution: VERY IMPORTANT: If you remember anything, remember what I wrote: Take some Benadryl (diphenhydramine) to get rid of the side effects. I can not stress enough on this! It takes all “Ugh, I’m about to puke!” From feeling. *** Even if you miss a day Effexor for any reason. Take a Benadryl, and you are back on your feet in no time. Its friggen miraculous! Benadryl or home brand allergy medicine (including diphenhydramine) or over the counter sleep aids that also Diphenhydramines. They sell it as a sleep aid because of drowsyness it causes, I was shocked! lol .. And this will sound silly to you, but I swear to God, it worked for me unexpectedly, if you come from the medications that you might have brain sparks brain fuzz / buzz. You can do that for a month or two. It is literally disappeared after: a day in the amusement park. No joke! It seems that the trips my brain serotonin secrete enough of the medication my neurotransmitters or something (my theory) had deletion. I was “flabergasted”! loll .. 🙂 Anyway, good luck with that mate!


Leave a Reply